×

zbMATH — the first resource for mathematics

On the nilpotent \(*\)-Fourier transform. (English) Zbl 0798.22004
For a connected and simply connected nilpotent Lie group \(G\), one considers the Fourier transform \({\mathcal E}: {\mathcal S}(G) \to C^ \infty(V,{\mathcal S}(\mathbb{R}^{2d}))\): \[ {\mathcal E}(f)(\lambda,p,q) = \int_ G e^{-ia(g,\lambda,p,q)} f(g)dg, \] where \({\mathcal S}(G)\) is the Schwartz space of \(G\), \(V \times {\mathbb{R}}^{2d} \to {\mathcal O}\) an adapted diffeomorphic parametrization for a \(G\)-invariant Zariski open set \(\mathcal O\) on the dual space \(g^*\) of the Lie algebra \(g = \text{Lie}(G)\) and \(a(.,.,.,.)\) a real function, polynomial in \(p\) and \(q\) and rational in \(\lambda\), with singularities outside \(V\). The authors prove the surjectivity of this transformation (Corollary 2.2.4) and therefore extend this Fourier transform to distributions. This leads them in particular to have some interesting results, for example \({\mathcal E}(\delta_ x) = e^{ia(.,.,.,.)}\), it transforms the convolution product on group \(G\) to the Moyal \(*\)-product on \(V \times \mathbb{R}^{2d}\), \({\mathcal E}(T * f) = {\mathcal E}(T) * {\mathcal E}(f)\).

MSC:
22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
43A30 Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnal, D. and Cortet, J. C., *-product in the method of orbits for nilpotent Lie groups,J. Geom. Phys. 2(2), 85-116 (1985). · Zbl 0599.22012 · doi:10.1016/0393-0440(85)90010-5
[2] Vergne, M., La structure de Poisson sur l’algèbre symétrique d’une algèbre de Lie nilpotente,Bull. Soc. Math. France 100, 301-335 (1972). · Zbl 0256.17002
[3] Zahir, H., Continuité de la transformée de Fourier nilpotente,C.R. Acad. Sci. Paris, Serie I 305, 769-772 (1987). · Zbl 0643.43003
[4] Zahir, H., Adapted Fourier transform of Schwartz spaces for certain nilpotent Lie groups.J. Geom. Phys. 6(4) (1989). · Zbl 0714.43005
[5] Zahir, H., Produit-* et représentation des groupes de Lie, Thèse de l’université de Metz (1992).
[6] Pukanszky,Leçons sur les représentations des groupes, Dunod, Paris, 1967.
[7] Ludwig, J., On the Hilbert-Schmidt semi-norm of a nilpotent Lie group,Math Ann. 273, 383-395 (1986). · Zbl 0577.22010 · doi:10.1007/BF01450729
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.